# SDR YENA200810240102

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000017
- Aircraft time: 7,823 hours, 4,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR DETECTED IN COCKPIT & CABIN, RETURNED TO JFK.  AS PER FIM 21-20-00-210-201-A OPERATION & ISOLATED PACKS & INSPECTED PASSENGER CABIN FOR ABNORMAL SMELL.  OPERATED ENGINE & ISOLATED BLEED SYSTEMS.  INSPECTED CABIN, NO ABNORMALITIES NOTED.  ACCOMPLISHED FIM TASK 21-20-00-819-801-A SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR COCKPIT.  ACCOMPLISHED STATIC TORQUE CK OF LT & LT ACM'S IAW AMM 21-51-05.  NO DEFECTS AT THIS TIME.  OPS CHECK OK.
